# SDR ABXA2023011106

- Difficulty date: January 6, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 68,782 hours, 47,418 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THRUST MANAGEMENT FAILED, RESET AND FAILED ON THE PUSH. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED TMC IAW MEL 22-30-1A. PLACARD INSTALLED; MX PROCEDURES C/W. AIRCRAFT RETURNED TO SERVICE.
